Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is the threading for excess facial hair the reason for my acne problem which is causing discoloration in that area ?

I have mild acne breakouts on my face but they cause discolouration in that particular area after getting healed which takes ages to clear up! I have sensitive skin so I dont want to overload my skin with chemicals . Is there a natural way, convenient enough for a hostel dweller. Also, I have more than usual facial hair on my sideburns and some parts of cheeks so I get threading done on them. Could this be the reason for my problem?
Asked On : Thu, 19 Apr 2012
Answers:  3 Views:  398
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response

Acne when not treated and allowed to resolve on its own will lead to pigmentation . So get it treated when it arises. Use benzoyl peroxide at night time. just apply dont rub . use a mild face cleanser containing cetyl alcohol with stearyl alcohol for cleansing. No threading doesnot lead to acne. anyways i would advise laser hair removal to threading.

wish u good health
Answered: Fri, 20 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Hi kitty
The reason for your acne and overgrowth of hair appear to lie in hormonal imbalance. This leads to growth of facial hair and yes on getting threading there is every possibility of getting secondary infection which can project itself as acne. In such cases amongst herbal medicines we use ashoka along with other blood purifiers as manjishtha etc. Tab. Radona is ideal to prevent eruption of pimples.
Proper hygeine, good diet, regular exercise, avoid fried and fatty things.Tab your face with towel dipped in tepid water before going to bed.
Answered: Thu, 19 Apr 2012
Dermatologist Dr. Jangid's  Response
Hiii Kitty,
Benzoyl peroxide is a good drug for mild acne. u can use at night.
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor